# SDR CA061102007

- Difficulty date: September 26, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,830 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Damaged
- Location: Aileron
- Part time: 2,936 hours
- Component: Aileron, Bombdr
- Component part number: 2151500820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUEL INSPECTION WE FOUND BOTH AILERONS WITH SEVERE DAMAGE AT CENTER HINGE (TC NR 20061102007)
